Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 193, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 10:30 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 10:30 AM CDT (15:30 UTC)
- Expired
- Oct 17, 2007, 11:45 AM CDT
- In force
- 75 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 11:25 AM CDT | HAIL 0.75 | Burbank, OK | FELL BRIEFLY IN HEAVY RAIN AND WINDS OF 35 TO 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 7:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 171531
SVRTSA
OKC113-117-171645-
/O.NEW.KTSA.SV.W.0193.071017T1530Z-071017T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1145 AM CDT
* AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 30 MILES WEST OF BURBANK TO 20 MILES WEST OF PAWNEE
TO 35 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BURBANK...
PAWNEE...MARAMEC...SHIDLER...JENNINGS...FAIRFAX...RALSTON...
SKEDEE...HALLETT...GRAINOLA...BLACKBURN AND FORAKER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
3626 9692 3633 9692 3635 9702 3651 9705
3658 9691 3657 9703 3669 9709 3673 9705
3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1530Z 233DEG 39KT 3688 9726 3641 9714
3612 9729
$$4 follow-up statements
000
WWUS54 KTSA 171603
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT WED OCT 17 2007
OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1103 AM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15
MILES WEST OF GRAINOLA TO PAWNEE TO 15 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 35 MPH. THE STRONGEST STORMS WERE LOCATED
OVER WESTERN PAWNEE COUNTY NORTHWARD TO WEST OF BURBANK.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...APPERSON...
RALSTON...PAWNEE...BURBANK...FAIRFAX...WEBB CITY...SKEDEE...
SHIDLER...GRAINOLA...FORAKER...MARAMEC...BLACKBURN AND HALLETT.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
3626 9692 3633 9692 3635 9702 3651 9705
3658 9691 3657 9703 3669 9709 3673 9705
3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1601Z 249DEG 31KT 3697 9691 3639 9685
3619 9703
$$000
WWUS54 KTSA 171613
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT WED OCT 17 2007
OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1112 AM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF GRAINOLA TO RALSTON TO 8 MILES
SOUTHWEST OF PAWNEE...MOVING EAST AT 35 MPH.
THIS LINE HAS RECENTLY INCREASE IN INTENSITY. THE STRONGEST STORM IN
THE LINE WERE LOCATED JUST WEST OF RALSTON AT 1110 AM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...APPERSON...
BURBANK...FAIRFAX...PAWNEE...WEBB CITY...SHIDLER...SKEDEE...
GRAINOLA...MARAMEC...FORAKER...HALLETT AND BLACKBURN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
3626 9692 3633 9692 3635 9702 3651 9705
3658 9691 3657 9703 3669 9709 3673 9705
3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1612Z 252DEG 33KT 3695 9680 3649 9674
3628 9689
$$000
WWUS54 KTSA 171625
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 AM CDT WED OCT 17 2007
OKC113-117-171645-
/O.CON.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1123 AM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEBB CITY TO 6 MILES EAST OF FAIRFAX TO PAWNEE...
MOVING EAST AT 40 MPH.
THE STRONGEST STORMS WERE LOCATED FROM JUST WEST OF SHIDLER TO JUST
EAST OF FAIRFAX...AT 1122 AM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
SKEDEE...GRAINOLA...HALLETT...FORAKER AND BLACKBURN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
3626 9692 3633 9692 3635 9702 3651 9705
3658 9691 3657 9703 3669 9709 3673 9705
3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1623Z 249DEG 35KT 3686 9673 3657 9658
3642 9681
$$000
WWUS54 KTSA 171647
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT WED OCT 17 2007
OKC113-117-171653-
/O.EXP.KTSA.SV.W.0193.000000T0000Z-071017T1645Z/
OSAGE OK-PAWNEE OK-
1145 AM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND WESTERN OSAGE
COUNTIES EXPIRED AT 1145 AM CDT...
THE LINE OF THUNDERSTORMS MOVED EAST OF THE WARNED AREA.
HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
LINE OF STORMS THROUGH 1245 PM...AS IT MOVES ACROSS NORTHEAST OSAGE
AND NORTHERN WASHINGTON COUNTES.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.
LAT...LON 3700 9642 3618 9653 3618 9679 3625 9684
3626 9692 3633 9692 3635 9702 3651 9705
3658 9691 3657 9703 3669 9709 3673 9705
3670 9695 3677 9689 3680 9676 3700 9674
TIME...MOT...LOC 1643Z 243DEG 36KT 3699 9651 3678 9639
3658 9652
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 1:51 AM CDT, 8 hours 39 minutes earlier.
Area forecast discussion, Oct 17, 1:51 AM CDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 151 AM CDT WED OCT 17 2007 .DISCUSSION... ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG/LONG LIVED TORNADOES... ELEVATED SHOWERS/THUNDERSTORMS STARTING TO DEVELOP OVER PORTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING IN LOW LEVEL JET. EXPECT THIS ACTIVITY TO INCREASE IN COVERAGE/INTENSITY THROUGH THE MORNING HOURS BEFORE LIFTING NORTH OF THE AREA BY EARLY AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE WITH MARGINALLY SEVERE HAIL. MAIN FOCUS SHIFTS TO THIS AFTERNOON AS STRONG UPPER LEVEL SHORT WAVE LIFTS RAPIDLY NORTHEAST INTO OKLAHOMA AND BECOMES NEGATIVELY TILTED WITH 90 KT-250 MB SPEED MAX. DRY LINE EXPECTED TO BE NEAR THE INTERSTATE 35 CORRIDOR BY 00Z WITH SUPERCELL THUNDERSTORMS RAPIDLY DEVELOPING ALONG BOUNDARY BY THIS TIME. ALTHOUGH ONLY MODEST SURFACE HEATING IS EXPECTED TODAY DUE TO MORNING CONVECTION/EXTENSIVE CLOUD COVER...STEEP MID LEVEL LAPSE RATES ARE EXPECTED TO SPREAD OVER THE WARM SECTOR THIS AFTERNOON ALLOWING ATMOSPHERE TO BECOME MODERATELY UNSTABLE WITH MLCAPES AROUND 1000 J/KG. WIND PROFILES AHEAD OF DRY LINE ARE FORECAST TO BECOME VERY STRONG BY LATE AFTERNOON WITH 60-70 KT DEEP LAYER SHEAR. LARGE LOOPING HODOGRAPHS COMBINED WITH LOW LCL HEIGHTS/SMALL TEMP/DEW- POINT SPREADS INDICATE THE POTENTIAL FOR A FEW STRONG/LONG LIVED TORNADOES ACROSS EASTERN OKLAHOMA/NORTHWEST ARKANSAS LATE THIS AFTERNOON THROUGH THE EVENING HOURS. IN ADDITION...VERY LARGE HAIL WILL ALSO BE LIKELY GIVEN MID LEVEL LAPSE RATES/LOW WET BULB ZERO HEIGHTS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. THE SEVERE WEATHER THREAT WILL LIKELY END AROUND MIDNIGHT AS STORMS SHIFT NORTHEAST OF FA. REMAINDER OF FORECAST/EXTENDED STAYED CLOSE TO THE MEX GUIDANCE. ANOTHER STRONG UPPER LEVEL TROUGH IS EXPECTED TO MOVE INTO THE CENTRAL PLAINS ON SUNDAY WITH COLD FRONT PUSHING THROUGH AREA DURING THIS TIME. THE POTENTIAL FOR A STRONG TO SEVERE SQUALL LINE APPEARS POSSIBLE WITH FROPA GIVEN INSTABILITY/DYNAMICS WITH SYSTEM. TIMING HOWEVER WILL REMAIN UNCERTAIN AS GFS CONTINUES TO DEVIATE FROM RUN TO RUN. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 60 77 52 / 90 60 20 10 FSM 75 61 84 52 / 70 80 0 10 MLC 77 59 84 50 / 80 50 0 10 BVO 73 56 74 50 / 90 60 20 10 FYV 75 61 77 48 / 80 80 0 10 BYV 74 60 78 49 / 80 90 0 10 MKO 75 57 78 51 / 90 60 10 10 MIO 75 59 75 50 / 90 80 20 10 F10 76 58 78 51 / 80 50 10 10 HHW 79 62 85 54 / 60 40 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....12
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED OCT 17 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT WED OCT 17 2007
...SEVERE WEATHER OUTBREAK EXPECTED BY LATE AFTERNOON AND EVENING
WITH THE POSSIBILITY OF STRONG TORNADOES...LARGE HAIL AND DAMAGING
WINDS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 7 AM AND AGAIN AFTER 4 PM.
DISCUSSION...
A 40 TO 50 KNOT LOW-LEVEL JET COMBINED WITH STEEPENING LAPSE RATES HAS
RESULTED IN SCATTERED CONVECTION ACROSS THE AREA OVERNIGHT.
ADDITIONAL THUNDERSTORMS OVER WESTERN AND NORTHWESTERN OKLAHOMA
COULD AFFECT PARTS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. A FEW
OF THE STRONGER STORMS MAY PRODUCE MARGINALLY SEVERE HAIL.
ATTENTION WILL TURN TO THE DRYLINE THAT WILL MIX INTO WESTERN TO
CENTRAL OKLAHOMA BY LATE AFTERNOON. HEATING WILL BE TEMPERED SOME BY
THE CLOUD COVER...ALTHOUGH LATE AFTERNOON SURFACE BASED CAPE VALUES
SHOULD STILL INCREASE TO AROUND 1000 J/KG. AS A 90 KNOT MID-LEVEL
JET AND HEIGHT FALLS PUNCH EAST INTO THE TEXAS PANHANDLE...SCATTERED
THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE BY MID TO
LATE AFTERNOON. GIVEN THE VERY STRONG DEEP-LAYERED SHEAR...ANY
THUNDERSTORM THAT DEVELOPS WILL ROTATE AND QUICKLY BECOME SEVERE.
DISCRETE SUPERCELLS MAY BEGIN TO AFFECT PORTIONS OF EASTERN
OKLAHOMA BY LATE AFTERNOON...WITH THE POSSIBILITY OF A FEW
LONG-LIVED STRONG TORNADOES AND VERY LARGE HAIL. SEVERE THUNDERSTORMS
WILL QUICKLY SPREAD THROUGH THE REMAINDER OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...WITH THE THREAT ENDING ACROSS THE AREA AFTER
ABOUT 2 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT AGENCIES SHOULD PREPARE FOR
ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Oct 17, 7:03 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT WED OCT 17 2007
OKZ054-171300-
OSAGE OK-
703 AM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 703 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES NORTHWEST OF APPERSON TO 29 MILES
SOUTHWEST OF APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3670 9637 3655 9692 3656 9691 3658 9691
3658 9696 3654 9699 3660 9707 3669 9709
3673 9705 3670 9695 3677 9689 3680 9676
3700 9674 3700 9626
TIME...MOT...LOC 1203Z 248DEG 36KT 3691 9706 3654 9721Special weather statement, Oct 17, 7:55 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT WED OCT 17 2007
OKZ054-171400-
OSAGE OK-
755 AM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 755 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF GRAINOLA TO BURBANK...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SHIDLER...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...
FORAKER...HULAH AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3687 9600 3661 9680 3700 9668 3701 9601
3700 9600
TIME...MOT...LOC 1255Z 248DEG 34KT 3699 9661 3671 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:03 AM CDT | Special Weather Statement | TSA | Osage | 57 min |
| Oct 17, 7:55 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Oct 17, 11:34 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 71 min |
| Oct 17, 1:44 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 46 min |
| Oct 17, 2:22 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 38 min |
| Oct 17, 2:45 PM CDT | Special Weather Statement | TSA | Nowata, Okmulgee, Tulsa, Washington | 45 min |
| Oct 17, 3:11 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Oct 17, 3:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| Oct 17, 3:31 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
| Oct 17, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 27 min |
| Oct 17, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 14 min |
| Oct 17, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 54 min |
| Oct 17, 3:54 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 17, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Oct 17, 4:05 PM CDT | Tornado Warning | TSA | Delaware | 40 min |
| Oct 17, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Oct 17, 4:26 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 17, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 44 min |
| Oct 17, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 56 min |
| Oct 17, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 91 min |
| Oct 17, 5:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Oct 17, 6:10 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Oct 17, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 74 min |
| Oct 17, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 57 min |
| Oct 17, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 70 min |
| Oct 17, 6:55 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Oct 17, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 78 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.